# SDR QXEA0201235

- Difficulty date: May 31, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 1,391 hours, 1,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO BAY SMOKE DETECTOR SCREEN DAMAGED.  REMOVED AND REPLACED CENTER SMOKE DETECTOR CHIMNEY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
